# SDR AALA202502281776

- Difficulty date: February 19, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 44,041 hours, 18,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE ACCOMPLISHMENTS OFOF CPCP 53-050-00 TASK, LEFT HAND WHEEL WELL FORWAFRD WHEEL CUT OUT HAS CORROSION AROUND FASTENERS. REMOVED CORROSION AT LEFT HAND WHEEL WELL FORWARD WHEEL CUT OUT. PER B737 SRM 51-10-02.
